# SDR 97ZZZX3601

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Vartom
- Part number: 117902131
- Condition: Failed
- Location: Rpm Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILS TO REACH 108 PERCENT MODE.  TORQUE SPLITS AND HUNTING.
